| Model Number |
GIF-H190 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The malfunction reported by the customer during reprocessing was not reportable; it involved an olympus gastrointestinal videoscope.However, during the initial evaluation of the device, white residue in the air/water supply channel and cylinder was observed.There was no patient involvement.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
The final investigation has been completed.The failure identified during the inspection has been confirmed.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance for this device.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the h4 device mfg date.